Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on the convexity assumption of possibilistic correlation
Stockholm University, Faculty of Social Sciences, Department of Computer and Systems Sciences.
2012 (English)In: Applied Mathematics Letters, ISSN 0893-9659, E-ISSN 1873-5452, Vol. 25, no 4, 672-675 p.Article in journal (Refereed) Published
Abstract [en]

In 2005, 2005, Carlsson, Fuller and Majlender introduced a measure of possibilistic correlation of fuzzy numbers A and B by their joint possibility distribution C as an average degree of interaction between the gamma-level sets of A and B as compared to their individual dispersions. They proved that this possibilistic correlation coefficient can never exceed 1 in absolute value, if all gamma-level sets of the joint possibility distribution C are convex. In this communication, we shall formulate a special class of joint possibility distributions with non-convex gamma-level sets, for which the correlation coefficient can take values outside the interval [-1, 1]. in particular, this result will show that the assumption about the convexity of the level sets of C is essential for the possibilistic correlation to be bounded by the interval [-1, 1].

Place, publisher, year, edition, pages
2012. Vol. 25, no 4, 672-675 p.
Keyword [en]
Joint possibility distribution, Possibilistic correlation coefficient
National Category
Computer and Information Science
Identifiers
URN: urn:nbn:se:su:diva-76112DOI: 10.1016/j.aml.2011.08.023ISI: 000300809300002OAI: oai:DiVA.org:su-76112DiVA: diva2:526207
Note
1Available from: 2012-05-10 Created: 2012-05-09 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Majlender, Peter
By organisation
Department of Computer and Systems Sciences
In the same journal
Applied Mathematics Letters
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf